# SDR ASAA2020032032479

- Difficulty date: March 17, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 9,484 hours, 2,423 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Low Pressure
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PACK 1 BLEED AND PRESSURE LAW ON DESCENT INTO JFK GROUNDED - YES. PER TFU 36-11-00-106 ON SOME CASES THE  BLEED SYSTEM EXPERIENCED A LAW PRESSURE SENSOR AT TOP OF DESCENT DURING CRUISE. NEW HPV P/N # TARGETED FOR JUNE 2020 PER THIS TFU. A/C OK FOR SER
